# SDR SWAA2024123171318

- Difficulty date: November 24, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 40,554 hours, 19,157 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST - DEBONDED OB AFT FLAP ON IB SIDE AT LT WING.   REPAIRED OB AFT FLAP ON IB SIDE AT LT WING IAW B737-800 SRM 57-53-01-2R-16 REPAIR 16.
